# SDR DALA2015051303230

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 62,823 hours, 46,490 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 5L BS 845.   LONGERON WAS REMOVED,  AND A NEW SECTION OF LONGERON WAS TRIMMED OUT AND DRILLED, NEW SECTION OF LONGERON WAS TREATED AND PAINTED, NEW SECTION OF LONGERON WAS INSTALLED, NEWS SPLICES WERE  FABRICATED, ADJUSTED AND DRILLED, SPLICES WERE INSTALLED IAW AMM 20-10-11.  SRM 51-30-2, 53-02, FIG 18, 51-10-3, 51-30-5.
